# SDR SWAA031553

- Difficulty date: July 13, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 43,524 hours, 43,446 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 301792702
- Part serial: 079321455
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: B, A

## Discrepancy

DIVERSION, NR 2 ENGINE EGT EXCEEDANCE.  FOUND, VBV MASTER ACTUATOR STUCK IN OPEN POSITION.  REMOVED AND REPLACED VBV MASTER ACTUATOR AND VBV MOTOR PER MM.
